I’ve been taking birth control pills for about 9 months now and never had any problems with it. However, I’m starting to bleed now when I’m still taking the pink pills! (still have 4-5 pills left)
I started bleeding but not totally red, brown-ish 2 days ago and now sometimes red sometimes nothing.
Is it common to get your period when you’re still taking the pink ones? Thanks.. :)
Jun 10 23:35
By “pink ones” I’m assuming you mean your active pills (different brands have different colored pills).
But also, yes, it’s normal. Any bleeding that occurs outside of your break week is called breakthrough bleeding and it not your period/withdrawal bleed. Breakthrough bleeding is a completely normal side effect of the pill and can happen at any time.
Jun 10 23:37
@scrappy Yes I meant active pills and thank you!
I know it depends on the person but how many days do people have breakthrough bleeding usually??
Jun 10 23:44
@Blank_Johnso it varies it could be hours, to days to weeks to months. My longest personally was 17 or more day
Jun 10 23:48
It depends, every person is different.
I’ve been on the pill for quite a few years now and sometimes I still breakthrough bleed like 3 days before my break week, then for months I won’t get any, then I’ll bleed a day before. But it’s totally normal